Reference : Drift parameter estimation for fractional Ornstein–Uhlenbeck process of the second kind
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/10993/13367
Drift parameter estimation for fractional Ornstein–Uhlenbeck process of the second kind
English
Azmoodeh, Ehsan mailto [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
Morlanes, Jose Igor mailto [Statistiska institutionen, Stockholms Universiet]
2013
Statistics: A Journal of Theoretical and Applied Statistics
Taylor&Francis
1-18
Yes (verified by ORBilu)
International
0233-1888
[en] fractional Ornstein–Uhlenbeck processes ; Malliavin calculus ; least-squares estimator
[en] The fractional Ornstein–Uhlenbeck process of the second kind (fOU2) is the solution of the Langevin equation with driving noise where B is a fractional Brownian motion with Hurst parameter H(0, 1). In this article, in the case H>½, we prove that the least-squares estimator introduced in [Hu Y, Nualart D. Parameter estimation for fractional Ornstein–Uhlenbeck processes. Stat. Probab. Lett. 2010;80(11–12):1030–1038], provides a consistent estimator. Moreover, using central limit theorem for multiple Wiener integrals, we prove asymptotic normality of the estimator valid for the whole range H(½, 1).
http://hdl.handle.net/10993/13367
http://www.tandfonline.com/doi/pdf/10.1080/02331888.2013.863888#preview

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Limited access
final-version.pdfPublisher postprint399.76 kBRequest a copy

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.